MathSciNet Relay Station
MathSciNet bibliographic data
MR1254841 (95d:47045) 47B80 (34B24 34C10 34F05)
Gregory, John; Hughes, H. R. Random quadratic forms. Trans. Amer. Math. Soc. 347 (1995), no. 2, 709–717.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement